akshaymohl please tell meSir,
Can anyone take China Q for long time due to vital energy loss???
Is there any side effect of China Q for long time use???
Shemul on 2017-03-05
Due to excessive masturbation vein in penis is appeared on skin especially one vein is little more swelling.
please suggest me the medicine that can recover this problem and improve penis health.
Shemul 2 years ago
♥ akshaymohl 2 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.